# SDR SWAA2019050832471

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 54,111 hours, 31,882 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 141A651618M
- Part serial: 001413
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT TORQUE BOX LOWER WEB.  R&R R1 DOOR IAW AMM.
